Alert archive / Ohio / Freeze Warnings in 2012
Freeze Warning 11, NWS Cleveland, OH
NWS Cleveland, OH issued this freeze warning at Oct 7, 2012, 4:05 AM EDT for 24 counties in Ohio. It took effect at Oct 8, 2012, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2012, 4:05 AM EDT (08:05 UTC)
- In effect from
- Oct 8, 2012, 2:00 AM EDT
- Expired
- Oct 8, 2012, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Cleveland, OH
All 24 counties
Ashland County, OH, Crawford County, OH, Erie County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 63 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
759 WWUS71 KCLE 070805 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 405 AM EDT SUN OCT 7 2012 OHZ003-006>010-017>023-027>033-036>038-047-071600- /O.UPG.KCLE.FZ.A.0008.121008T0900Z-121008T1300Z/ /O.NEW.KCLE.FZ.W.0011.121008T0600Z-121008T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 405 AM EDT SUN OCT 7 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE LOWER 30S...ESPECIALLY IN SHELTERED LOCATIONS. * TIMING...LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ OUDEMAN
3 follow-up statements
469 WWUS71 KCLE 071349 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 949 AM EDT SUN OCT 7 2012 OHZ003-006>010-017>023-027>033-036>038-047-072200- /O.CON.KCLE.FZ.W.0011.121008T0600Z-121008T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 949 AM EDT SUN OCT 7 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... * TEMPERATURES...IN THE LOWER 30S. * TIMING...LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
743 WWUS71 KCLE 071931 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 331 PM EDT SUN OCT 7 2012 OHZ003-006>010-017>023-027>033-036>038-047-080345- /O.CON.KCLE.FZ.W.0011.121008T0600Z-121008T1300Z/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 331 PM EDT SUN OCT 7 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... * TEMPERATURES...IN THE LOWER 30S. * TIMING...LATE TONIGHT INTO EARLY MONDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. AREAS TO WIDESPREAD FROST EXPECTED EVEN IF THE TEMPERATURES DO NOT REACH FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
542 WWUS71 KCLE 080219 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1019 PM EDT SUN OCT 7 2012 OHZ007>010-019-080330- /O.CAN.KCLE.FZ.W.0011.121008T0600Z-121008T1300Z/ OTTAWA-SANDUSKY-ERIE OH-LORAIN-HURON- INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY... LORAIN...NORWALK 1019 PM EDT SUN OCT 7 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FREEZE WARNING. SKIES WILL REMAIN MOSTLY CLOUDY ACROSS THE AREA UNTIL LATE TONIGHT. ALTHOUGH CLEARING IS STILL EXPECTED TOWARDS DAWN...TEMPERATURES WILL ONLY FALL TO THE MID AND UPPER 30S. PATCHY FROST IS POSSIBLE BUT A FREEZE IS NO LONGER EXPECTED. $$ OHZ003-006-017-018-020>023-027>033-036>038-047-081030- /O.CON.KCLE.FZ.W.0011.121008T0600Z-121008T1300Z/ LUCAS-WOOD-HANCOCK-SENECA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...FINDLAY... TIFFIN...MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY... CAREY...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON... YOUNGSTOWN...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 1019 PM EDT SUN OCT 7 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... * TEMPERATURES...IN THE LOWER 30S. * TIMING...LATE TONIGHT INTO EARLY MONDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. AREAS TO WIDESPREAD FROST EXPECTED EVEN IF THE TEMPERATURES DO NOT REACH FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this freeze warning went out at Oct 7, 1:55 AM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, Oct 7, 1:55 AM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
155 AM EDT SUN OCT 7 2012
.SYNOPSIS...
A RIDGE WILL CONTINUE TO MOVE SOUTH OF THE AREA TONIGHT. A TROUGH
WILL MOVE THROUGH ON SUNDAY. HIGH PRESSURE WILL MOVE BACK IN
SUNDAY NIGHT AND THEN MOVE OUT ON TUESDAY. A COLD FRONT WILL MOVE
THROUGH LATE TUESDAY NIGHT INTO WEDNESDAY MORNING.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
BETWEEN CLOUDS MOVING SE OVER THE AREA FROM THE NW AND THE MID
LEVEL CLOUDS SPREADING NE FROM MID MISSISSIPPI VALLEY AREA SHOULD
BE OVERCAST NEXT 2 HOURS OR SO. BUMPED TEMPS UP A TAD IN THE SOUTH
AND REMOVED MENTION OF FROST OVERNIGHT.
ORIGINAL DISCUSSION...
SURFACE RIDGE SOUTHWEST TO NORTHEAST ACROSS THE AREA WILL MOVE SOUTH
AS A TROF MOVES IN FROM THE NORTH WITH EVEN COLDER AIR ALOFT...-2 TO
-3C AT 850 MB...5000 FEET AGL AND THIS MAKE FOR A LAKE AND 850 MB
TEMPERATURE DIFFERENCE OF AROUND 20C. THE LAKE AND 500 MB
TEMPERATURE DIFFERENCE WILL BE AROUND 40C ON THE EAST END OF THE
LAKE. PLENTY OF LOW LEVEL MOISTURE OVER THE ENTIRE AREA AND SOME
HIGH CLOUDS ARE TRYING TO MOVE IN FROM ILLINOIS. EXPECTING PLENTY
OF CLOUDS IN THE NORTH BUT THE SOUTHERN PORTION OF THE FORECAST
AREA THE CLOUD COVER FORECAST IS TOUGH. IT MAY BE INCREASING WITH
TIME. SOME SHOWERS SHOULD DEVELOP TONIGHT OVER NORTHEAST OH AND
NORTHWEST PA. WENT SCATTERED. NO THUNDER AT THIS TIME BUT THAT
WILL HAVE TO BE WATCHED. LOWS ARE TOUGH OVER THE EXTREME SOUTHERN
COUNTIES. WENT WITH PATCHY FROST AS CLOUDS MAY BE THIN AT TIMES.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY NIGHT/...
A PRETTY GOOD TROUGH AND SHORT WAVE WILL BE MOVING THROUGH ON SUNDAY.
HIGHEST POPS NE OH AND NW PA WITH SOME HELP FROM THE LAKE. SOME
LINGERING SHOWERS EARLY SUNDAY NIGHT. THE BIG QUESTION IS HOW MUCH
CLEARING AND HOW COLD WILL IT GET. SOME QUESTION HOW QUICKLY THE
CLOUDS WILL MOVE OUT. AT THIS TIME WILL NOT ISSUE A FREEZE WATCH FOR
EXTREME NORTHEAST OHIO AND NORTHWEST PA...CLOUDS MAY BE HANGING
AROUND TOO LONG TO GET TEMPERATURES TO FREEZING OR COOLER.
A COLD FRONT WILL BE APPROACHING FOR TUESDAY NIGHT. WILL CONTINUE
WITH THE CHANCE POPS WEST TWO THIRDS OF THE FORECAST AREA. USED A
MIX OF GUIDANCE FOR THE TEMPERATURE FORECAST.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
LONGWAVE TROUGH WILL REMAIN OVER THE GREAT LAKES REGION THROUGH AT
LEAST THURSDAY WITH A SERIES OF IMPULSES MOVING THROUGH THE
NORTHWEST FLOW ALOFT. A FAIRLY COMPACT UPPER LEVEL TROUGH WILL FORCE
ANOTHER COLD FRONT ACROSS THE FORECAST AREA ON WEDNESDAY. MODELS ARE
IN GOOD AGREEMENT WITH SHOWERS DEVELOPING ALONG THE FRONT AND
LINGERING INTO WEDNESDAY MORNING. WE WILL HAVE TO KEEP AN EYE ON THE
POLAR JET OVER THE NEXT COUPLE DAYS TO REFINE TIMING. WOULD EXPECT
TO SEE SOME LAKE EFFECT SHOWERS ALSO DEVELOP WEDNESDAY AFTERNOON AND
LINGER INTO THE NIGHT PERIOD BEFORE HIGH PRESSURE BUILDS OVER THE
OHIO VALLEY AND DEEP MOISTURE STRIPS AWAY. BETWEEN THE RAIN AND
INCREASING COLD ADVECTION...TEMPERATURES WILL TOP OUT IN THE MID 50S
ON WEDNESDAY AND MAY FALL DURING THE AFTERNOON.
LAKE EFFECT SHOWERS WILL SHIFT OFFSHORE BY THURSDAY AS THE FLOW
BACKS TO THE WEST SOUTHWEST. WARM ADVECTION INCREASES ALLOWING SOME
TEMPERATURES RECOVERY ON THURSDAY BEFORE ANOTHER COLD FRONT PUSHES
SOUTH OUT OF CANADA LATE THURSDAY NIGHT. THE UPPER LEVEL TROUGH
FINALLY MOVES OFF THE EAST COAST ON SATURDAY ALLOWING A RIDGE TO
BUILD ALOFT.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
PATCHY LAKE EFFECT SHOWERS HAVE DEVELOPED OVER CENTRAL LAKE ERIE
EARLY THIS MORNING. THERE IS QUITE A BIT OF DIRECTIONAL SHEAR
FROM THE SURFACE TO 850 MB AND DO NOT EXPECT MUCH IN THE WAY OF
ORGANIZED BANDS UNTIL THE WIND LINES UP BETTER FROM THE WEST
NORTHWEST LATER THIS MORNING AND THIS AFTERNOON. THE TROUGH
ALOFT WILL PASS OVERHEAD DURING THE LATE MORNING AND EARLY
AFTERNOON AND EXPECT ENOUGH UPWARD MOTION FOR A PASSING SHOWER
ANYWHERE BUT THE MOST SIGNIFICANT SHOWERS WILL BE IN THE SNOWBELT
OF NE OH/NW PA. CEILINGS AND VISIBILITIES WILL REMAIN MOSTLY VFR
EXCEPT MVFR IN SHOWERS.
.OUTLOOK...NON-VFR POSSIBLE LATER TUESDAY NIGHT INTO WEDNESDAY.
&&
.MARINE...
SOUTHWEST WINDS OF 15 TO 25 KNOTS ON LAKE ERIE WILL DECREASE TONIGHT
AS HIGH PRESSURE BUILDS IN FROM THE WEST. SMALL CRAFT ADVISORIES
REMAIN IN EFFECT FROM THE ISLANDS TO WILLOWICK THROUGH 10 PM AND
EAST OF WILLOWICK THROUGH 4 AM. SOUTHWESTERLY WINDS WILL INCREASE TO
NEAR 20 KNOTS AGAIN ON TUESDAY AHEAD OF THE NEXT COLD FRONT
APPROACHING FROM THE NORTH. THIS COLD FRONT WILL MOVE ACROSS THE
LAKE ON WEDNESDAY AND SMALL CRAFT ADVISORIES WILL LIKELY BE
NEEDED...MAINLY ON THE EAST HALF OF THE LAKE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
OHZ003-006>010-017>023-027>033-036>038-047.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT EARLY THIS MORNING FOR
LEZ145>149.
&&
SYNOPSIS...KIELTYKA
NEAR TERM...DJB/KIELTYKA
SHORT TERM...KIELTYKA
LONG TERM...KEC
AVIATION...KOSARIK
MARINE...KECHazardous weather outlook, Oct 6, 4:08 PM EDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 408 PM EDT SAT OCT 6 2012 OHZ011>014-089-PAZ001>003-072015- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 408 PM EDT SAT OCT 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PATCHY FROST IS POSSIBLE LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>010-017>023-027>033-036>038-047-072015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 408 PM EDT SAT OCT 6 2012 ...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-072015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 408 PM EDT SAT OCT 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WATERSPOUTS ARE POSSIBLE SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.